RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 2, Pages 147–173 (Mi msb1991)  

This article is cited in 7 scientific papers (total in 7 papers)

Construction and investigation of solutions of differential equations by methods in the theory of approximation of functions

A. V. Babin


Abstract: The steady-state equation $Au_0=f$, the parabolic Cauchy problem $u_1'(t)=Au_1(t)$, $u_1(0)=f$, and the hyperbolic problem $u_2"(t)=Au_2(t)$, $u_2(0)=f$, $u_2'(0)=0$, are considered, where $A$ is a matrix-valued positive selfadjoint second-order partial differential operator with analytic coefficients, and $f$ is an analytic function.
Methods in the theory of weighted approximation of functions by polynomials on the line are used to construct polynomial representations of solutions of these problems of the form $u_i=\lim_{h\to\infty}P_n^i(A)f$, where the polynomials $P_n^i(\lambda)$, $i=0,1,2$, are constructed in explicit form. Estimates of the rate of convergence are given. With the help of these estimates and Bernstein's inverse theorems in approximation theory, theorems are obtained on the smoothness and analyticity of solutions of degenerate systems whose coefficients are trigonometric polynomials.
Bibliography: 9 titles.

Full text: PDF file (1536 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:1, 141–167

Bibliographic databases:

UDC: 517.944
MSC: Primary 35A35, 35B65, 41A10; Secondary 35A10, 35A30, 35C99, 41A17, 41A25, 42A10
Received: 10.11.1982

Citation: A. V. Babin, “Construction and investigation of solutions of differential equations by methods in the theory of approximation of functions”, Mat. Sb. (N.S.), 123(165):2 (1984), 147–173; Math. USSR-Sb., 51:1 (1985), 141–167

Citation in format AMSBIB
\Bibitem{Bab84}
\by A.~V.~Babin
\paper Construction and investigation of solutions of differential equations by methods in the theory of approximation of functions
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 2
\pages 147--173
\mathnet{http://mi.mathnet.ru/msb1991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=732383}
\zmath{https://zbmath.org/?q=an:0568.35006|0542.35038}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 1
\pages 141--167
\crossref{https://doi.org/10.1070/SM1985v051n01ABEH002852}


Linking options:
  • http://mi.mathnet.ru/eng/msb1991
  • http://mi.mathnet.ru/eng/msb/v165/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Stepanov, “The attractor of the equation of oscillations of a thin elastic rod”, Russian Math. Surveys, 40:3 (1985), 245–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Babin A., “The Belonging of Differential-Equation Solutions to Nikolsky Spaces”, 289, no. 6, 1986, 1289–1293  mathscinet  isi
    3. A. V. Babin, “Connection between analytic properties of operator functions and smoothness of solutions of degenerate differential equations”, Funct. Anal. Appl., 22:1 (1988), 48–50  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Babin, “On the smoothness of solutions of differential equations at singular points of the boundary of the domain”, Math. USSR-Izv., 37:3 (1991), 489–510  mathnet  crossref  mathscinet  zmath  adsnasa
    5. Gorodetskii V., “Polynomial Representation of Solutions of Operator-Differential Equations of Hyperbolic Type in Hilbert-Space”, Differ. Equ., 27:6 (1991), 656–660  mathnet  mathscinet  isi
    6. Kulakov A., “Convergence of Weighted Polynomial Approximations to Solutions of Partial Differential Equations with Quasianalytical Coefficients”, J. Approx. Theory, 93:3 (1998), 458–479  crossref  mathscinet  zmath  isi
    7. Zelik, S, “Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities”, Discrete and Continuous Dynamical Systems, 11:2–3 (2004), 351  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:184
    Full text:47
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019